On the Zeros of Certain L-Polynomials.

F.I. Mautner

Monatshefte für Mathematik (1969)

  • Volume: 73, page 238-249
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mautner, F.I.. "On the Zeros of Certain L-Polynomials.." Monatshefte für Mathematik 73 (1969): 238-249. <http://eudml.org/doc/177466>.

author = {Mautner, F.I.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {238-249},
title = {On the Zeros of Certain L-Polynomials.},
url = {http://eudml.org/doc/177466},
volume = {73},
year = {1969},

AU - Mautner, F.I.
TI - On the Zeros of Certain L-Polynomials.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 238
EP - 249
KW - number theory
UR - http://eudml.org/doc/177466
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.